We are here to assist you.
Health Advisor
+91-8877772277Available 7 days a week
10:00 AM – 6:00 PM to support you with urgent concerns and guide you toward the right care.

* Prices shown are indicative. Clicking "Buy" will take you to the retailer's website. Doctar may earn a small affiliate commission at no extra cost to you.
Pruf P Tablet contains a combination of Flupirtine and Paracetamol (also called Acetaminophen). It is used to treat acute and chronic pain like severe headache, painful periods, tumour pain, etc. This medicine is not recommended for use in children and adolescents.
It should be taken as directed by the doctor and in doses and duration as prescribed. Nausea, diarrhoea, headache and stomach pain are some of the side effects of this medicine. Most of them are temporary but if you feel the side effects persist or your condition worsens, you should contact your doctor immediately.
Inform your doctor if you are pregnant, planning a pregnancy or breastfeeding and about your detailed medical history, before using this medicine.
Pruf P Tablet is not recommended for use during pregnancy as there is limited safety data available in pregnant women. However, if needed the doctor will prescribe this medicine by considering the benefits and risks. If you are pregnant, think you may be pregnant or are planning a pregnancy consult your doctor for advice before starting this medicine.
Components of Pruf P Tablet passes into breast milk, hence it is not recommended during breastfeeding. However, your doctor may give you this medicine only if it is needed and the advantage overweighs the risk. You should consult your doctor before using this medicine during breastfeeding.
Pruf P Tablet may make you feel dizzy and sleepy, you should avoid driving if you do not feel well or are unable to be alert.
You should not consume alcohol while on treatment with Pruf P Tablet.
Talk to your doctor if
Excess of Pruf P Tablet may lead to serious liver damage. Symptoms of overdose may include nausea, fatigue, dry mouth, drowsiness, unconsciousness, fast heartbeats. Seek medical attention in case you have consumed too much of this medicine.
If you missed any dose of Pruf P Tablet, take it as soon as you remember. However, if it's time for your next dose, skip the missed dose and continue with your regular dose schedule. Do not take a double dose of medicine to compensate for the missed one.
Pruf P Tablet works by blocking the release of certain chemical substances which are responsible for the sensation of pain.
Pruf P Tablet contains a combination of Flupirtine and Paracetamol (also called Acetaminophen). It is used for the treatment of acute and chronic pain such as pain after surgery or operation, severe headache, tumour pain, pain due to your posture, pain during menstruation, etc.
You may experience side effects like headache, dizziness, nausea, vomiting, stomach pain, tiredness while on treatment with Pruf P Tablet.
Pruf P Tablet should be taken as directed by your doctor. Swallow it whole with a glass of water. Do not cut, break or chew the medicine.
The dose and duration of Pruf P Tablet will depend on the cause of illness and response to treatment, thus take it for as long as prescribed by the doctor.

ECOX
Ecox 600mg Tablets

AGLOWMED LIMITED
1 2 3 25mg Strip Of 4 Tablets

AGLOWMED LIMITED
1 2 3 50mg Strip Of 4 Tablets

5 MONO
5 Mono Sr 30mg Strip Of 10 Tablets

A ARTI
A Arti 60mg Injection

BIOPHAR LIFESCIENCES PVT LTD
A Arti L Tablets

SHINCE PHARMACEUTICALS PVT LTD
A Clas Dry Syrup 30ml

A DOXID
A Doxid L Strip Of 10 Capsules